MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number MX40 - WLAN
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were no alarms.The device was reported to be in use on a patient.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
E1 reporter phone #: (b)(6).E1 reporting institution phone #: philips field service personnel visited the site to assess the issue.During the investigation, the user indicated that certain waveforms were expected to generate alarms; however, review of the central station data showed no alarms occurring at the specific times identified by the user.Clinical logs were collected and forwarded to the clinical team for further analysis.Functional testing of the device was performed using a simulator, and the unit operated as intended with no faults identified.The device was confirmed to be in proper working condition and was returned to service.Additionally, onsite clinical support engaged with the users to review system functionality and provided training to ensure proper understanding of alarm behavior and system operation.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
Additional information was received clarifying the customer's issue.Specifically, the users indicated that they expected certain waveforms were expected to trigger alarms; however, no alarms were observed during the reported events.In addition, it was indicated that waveforms appeared fuzzy.Analysis was performed by a philips field service personnel, who visited the customer site to assess the reported issue.During the investigation, the user identified specific time periods where alarms were expected to occur.Review of the central station data demonstrated that no alarm conditions were present at the times identified by the user.Clinical logs were collected and forwarded to the philips clinical team for further evaluation and analysis.Functional testing of the device was performed using a simulator, and the unit operated as intended with no faults identified.The device was confirmed to be functioning within specifications and was subsequently returned to service.In addition, onsite clinical support met with the users to review system functionality and provided training regarding alarm behavior, waveform interpretation, and overall system operation to ensure proper understanding and use of the device.Based on the investigation results, the product was confirmed to be operating per specifications, and the reported issue was attributed to the need for additional customer training.A review of the service history for this device determined that this issue has not been reported again for this device.

Brand Name
INTELLIVUE MX40 WLAN
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24898180
Report Number1218950-2026-100230
Device Sequence Number9845018
Product Code MHX
UDI-Device Identifier00884838030350
UDI-Public(01)00884838030350
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown